# SDR FDEA2018081762050

- Difficulty date: August 16, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 69,980 hours, 16,684 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Cylinder
- Part number: AYG74155001
- Part serial: 1928827
- Condition: Inoperative
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE WOULD NOT RETRACT AFTER  TAKE-OFF.  RAN QRH CHECKLIST, PROBLEM REMAINED.  RETURNED TO DEPARTURE,  LANDING UNEVENTFUL.  R & R THE TRUCK BEAM TRIM CYLINDER FUSE IAW AMM 32-37-06-4-0.  OPS CHECKED NORMAL IAW AMM 32-37-00-5.   NO LEAKS NOTED. GEAR HANDLE MOVES TO UP POSITION.
